Can you take the medicine Effexor if you are bipolar
Before taking Effexor, tell your doctor if you are allergic to any medications, or if you have bipolar disorder (manic depression). ChaCha! [ Source: http://www.chacha.com/question/can-you-take-the-medicine-effexor-if-you-are-bipolar ]
More Answers to "Can you take the medicine Effexor if you are bipolar"
- Can you take the medicine Effexor if you are bipolar
- Before taking Effexor, tell your doctor if you are allergic to any medications, or if you have bipolar disorder (manic depression). ChaCha!
- What is the best medicine with the least side effects for bipolar...?
- We cannot provide medical advice of that kind. Please speak with your doctor and pharmacist for help in deciding what medications are best for you.
- What is the antipsychotic medicine with the minimal side effects ...?
- i am on abilify. the only side effects i had in the beginning was some restlessness. so i have to take the med in the mornings so it doesn't effect my sleep. i am on seroquel as well, but it has some major side effects. ive been on both med...
Related Questions Answered on Y!Answers
- What's the right amount of Risperidone and Effexor XR you should take to treat bipolar disorder?
- Q: in terms of mg; how much of each medicine should be taken to properly treat bipolar disorder?
- A: That would be for a doctor to decide...........
- What happens if a person who is most likely bipolar receives a depression dx and is given meds for depression?
- Q: My brother in law is so classically bipolar. He recently went to the doctor in a depressed state. THe doctor gave him Effexor (a SSRI medicine for depression, anxiety). What will this do for him? I have heard this is a common misdiagnosis for bipolar. Anyone have any stats, info on this situation?
- A: Wow...some of the people on here should not be allowed to post answers.It is common for somebody with BP to first be diagnosed with depression...often times they only seek treatment for those symptoms related to depression. Antidepressants can trigger manic/hypomanic/mixed episodes in some bipolar people...but it is not something that happens in every case. Very often antidepressants are needed...the lows of bipolar can be extremely bad and persistent...but when treating BP, doctors will almost always use an anti-D in combo with a mood stabilizer (like lithium, depakote, lamictal, trileptal, etc) or antipsychotic (abilify, seroquel, zyprexa, etc ...these often have mood stabilizing effects). Treating bipolar generally necessitates the use of several medications and it can be difficult to find the right combination. One last thing...Effexor is not an SSRI, it is an SNRI - targeting 2 types of neurotransmitters - serotonin and norepinephine.
- a medicine cocktail....?
- Q: ok so i am bipolar and take lithium,effexor,xanax...i feel a little better but how long can it take longer than a month for lithium to set in?
- A: Lithium needs to build up to a "therapeutic level" in your blood and that takes time. So, yes, it will take some time (a month to six weeks) to start to feel the full benefits from it. The other drugs are why you are feeling a little better already. Just continue to take your meds!
Prev Question: How soon do girls start showing symptoms of pregnancy
People also view